Citation: Chibisan. "Is It a Culprit More Than a Solution: An Experience with Resperidone (exp101820)". Erowid.org. Apr 29, 2019. erowid.org/exp/101820
Well I have to say, when the voices in my head got louder and my confusion got worse and my short term memory started going I was right to think there was something wrong with this picture. The drugs are supposed to help, not make it worse. Restless legs when I'm anxious, voices in a loop, repeating their venom filled insults... Is it me? Is it demons? How can this be?
I met a girl who also takes it, told me about the side effects: short term memory loss, confusion, and restless anxiety and so I looked it up.... This is all true. What I'm experiencing is the drugs making the problem worse.
What I'm experiencing is the drugs making the problem worse.
So Without the doctors permission I figured what the hell I have a boyfriend here in my company who can moniter my progress.... I went off the pills.
Day 1- quieter, quiet enough that I could go on with my day (took 1/5 a 100mg of teva quetiapine to sleep.)
Day 2- even quieter and non existant- feeling a little anxious and wondering if they are going to come back. Can certainly imagine it and the fear runs deep. Also can hear my inner voice again a bit... It's coming back! I'm not an inner mute (hehehehe) oh my sense of humor seems to be coming back to me as well and smiling comes easier. Like my body is getting a breath of fresh air I can feel the drugs take their claws out of me.
Day 3- to be continued... Scary but freeing to decide for myself if I'm better off without the drugs.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.